It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=A2K511]I have adhd and high anxiety. I just started taking adderall xr 15mg and the first day was great, I felt like a new person. Just to be safe I checked my blood pressure at the grocery store and it was 139 and heartrate was 73. The second day I took the pill I felt good in the morning but around 12-1pm I started to feel really wired and started to feel a fast heartbeat. I went to the walgreens and picked up a blood pressure monitor and the blood pressure was around 150-160 and heartrate was 95. I went into a panic and went to the grocery store to check my bp and it was 169 with a heartrate of 115. I was thinking this was a bad reaction to the med so I went to the er. When I got to the ER the bp was 170 and heartrate was 137. They did a cardio test and it was ok. They gave me
2 xanax and the bp came down to 138 and hearrate to around 90. The er doctor
told me that the high bp and heartrate was consistent with the affects of the adderall and I should discontinue use and call my doctor. When I got home at around 5 I checked my bp was around 130 and heartrate at 73. The discharge papers said that a significant amount of the symtoms were cased by anxiety. I asked my doctor today if anxiety could make your bp and heartrate go that high and he told me not likely. My doctor gave me script for 5mg adderall xr and told me to start it tomorrow. Today when I picked up the prescription I asked about food interactions and they told me that anything with high sodium can intesify the effect of the adderall and cause a high bp or heartrate. Was this incident most likely a panic attack or could I have ate something that caused the bad reaction? Has anyone had similar problems when starting the adderall? I am real nervous about taking the 5mg xr but feel terrible off of the adderall.[/QUOTE]

This is typical of stimulants. Perhaps you can get by on a smaller dose; however, tolerance to these meds happens after awhile so the small dose may not be enough someday; tolerance can also cause withdrawal like symptoms even while still on the med if it is not raised. I know ADD is hard but someday you may have to choose between good vascular/cardio health and taking the meds. Anyway, you could just try the 5 mgs. and see or not, it's up to you hopefully either way things will get better..





All times are GMT -7. The time now is 01:24 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!